The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics. Advance publication of articles online is available.

Top downloads over the last seven days

On a boundary property of continuous functions.T. J. KaczynskiVolume 13, Issue 3 (1966)
A note on invariant subspaces.William B. Arveson and Jacob FeldmanVolume 15, Issue 1 (1968)
Determinantal hypersurfaces.Arnaud BeauvilleVolume 48, Issue 1 (2000)
On a theorem of Lefschetz.Raoul BottVolume 6, Issue 3 (1959)
On matrices of trace zeros.A. A. Albert and Benjamin MuckenhouptVolume 4, Issue 1 (1957)
  • ISSN: 0026-2285 (print), 1945-2365 (electronic)
  • Publisher: University of Michigan, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1952--
  • Access: Articles older than 5 years are open
  • Euclid URL: